Articles | Volume 18, issue 12
Hydrol. Earth Syst. Sci., 18, 5331–5344, 2014
https://doi.org/10.5194/hess-18-5331-2014
Hydrol. Earth Syst. Sci., 18, 5331–5344, 2014
https://doi.org/10.5194/hess-18-5331-2014
Research article
19 Dec 2014
Research article | 19 Dec 2014

Imperfect scaling in distributions of radar-derived rainfall fields

M. J. van den Berg et al.

Viewed

Total article views: 2,018 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
1,069 835 114 2,018 78 72
  • HTML: 1,069
  • PDF: 835
  • XML: 114
  • Total: 2,018
  • BibTeX: 78
  • EndNote: 72
Views and downloads (calculated since 05 Sep 2013)
Cumulative views and downloads (calculated since 05 Sep 2013)

Saved (final revised paper)

Saved (preprint)

Latest update: 27 May 2022
Download